MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #9; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #9; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6052-0935S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to subsidence of the femoral stem.The surgeon reported the implanted stem was too small for the patient's anatomy.The stem and head were revised to a larger stem and another femoral head.There are no allegations against the revised stem or head.Rep confirmed that no further information will be available.

Brand Name
SECUR-FIT MAX 127 HIP STEM #9
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9775645
Report Number0002249697-2020-00431
Device Sequence Number2573738
Product Code LZO
UDI-Device Identifier07613327021127
UDI-Public07613327021127
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K051738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number6052-0935S
Device Catalogue Number6052-0935S
Device Lot NumberWH51P5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight141